On the sum of Laplacian eigenvalues of graphs

W.H. Haemers, A. Mohammadian, B. Tayfeh-Rezaie

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)2214-2221
JournalLinear Algebra and its Applications
Volume432
Issue number9
Publication statusPublished - 2010

Cite this

Haemers, W. H., Mohammadian, A., & Tayfeh-Rezaie, B. (2010). On the sum of Laplacian eigenvalues of graphs. Linear Algebra and its Applications, 432(9), 2214-2221.
Haemers, W.H. ; Mohammadian, A. ; Tayfeh-Rezaie, B. / On the sum of Laplacian eigenvalues of graphs. In: Linear Algebra and its Applications. 2010 ; Vol. 432, No. 9. pp. 2214-2221.
@article{2685c990fe934d508a6fe10c753fafba,
title = "On the sum of Laplacian eigenvalues of graphs",
author = "W.H. Haemers and A. Mohammadian and B. Tayfeh-Rezaie",
note = "Appeared earlier as CentER DP 2008-98",
year = "2010",
language = "English",
volume = "432",
pages = "2214--2221",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "9",

}

Haemers, WH, Mohammadian, A & Tayfeh-Rezaie, B 2010, 'On the sum of Laplacian eigenvalues of graphs', Linear Algebra and its Applications, vol. 432, no. 9, pp. 2214-2221.

On the sum of Laplacian eigenvalues of graphs. / Haemers, W.H.; Mohammadian, A.; Tayfeh-Rezaie, B.

In: Linear Algebra and its Applications, Vol. 432, No. 9, 2010, p. 2214-2221.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the sum of Laplacian eigenvalues of graphs

AU - Haemers, W.H.

AU - Mohammadian, A.

AU - Tayfeh-Rezaie, B.

N1 - Appeared earlier as CentER DP 2008-98

PY - 2010

Y1 - 2010

M3 - Article

VL - 432

SP - 2214

EP - 2221

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 9

ER -

Haemers WH, Mohammadian A, Tayfeh-Rezaie B. On the sum of Laplacian eigenvalues of graphs. Linear Algebra and its Applications. 2010;432(9):2214-2221.